# SDR 95ZZZX4354

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3739Z
- Make and model: Beech 76
- Aircraft serial: ME380
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: HYH5001
- Condition: Defective
- Location: Mlg
- Component: Prestolite
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR FAILED TO EXTEND THE FIRST TRY.  RECYCLED LANDING GEAR AND IT EXTENDED OK.  PUT AIRCRAFT IN SHOP, JACKED AIRCRAFT, AND DETERMINED PROBLEM TO BE POWER PACK.  INSTALLED ON OVERHAULED POWER PACK AND HAD NORMAL OPERATION.
